# SDR SWIA202264948

- Difficulty date: February 6, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SUPPORT ANGLE FOUND TO BE CRACKED AT LBL  9.0  JUST FWD FS 280.     (C-CHECK RO 3/11/2022)    DISCREPANCY LOCATION IS LBL 12 THERE IS NO STRUCTURE LOCATED AT LBL9 JUST FWD OF FS280 / INSTALLED NEW LH FLOOR SUPPORT ANGLE LBL 12. REF CRJ 700 CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 53-11-43-201-003-A01 DWG #CC670-33052 REV F,  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
